MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50255875
Report Number2124215-2026-43703
Device Sequence Number13293156
Product Code DQY
UDI-Device Identifier00191506013813
UDI-Public(01)00191506013813(17)290306(10)38775752
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038775752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured03/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale